# SDR SWIA201127158

- Difficulty date: August 9, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 20,642 hours, 16,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 & 3 OVERHEAD EMERGENCY LIGHTS ARE OUT. (FLT 4633)  RELAMPED EMERGENCY LIGHTS.
